Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 32, NWS Bismarck, ND

June 14, 2015Logan County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2015, 4:26 AM CDT for Logan County, North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 4:26 AM CDT (09:26 UTC)
Expired
Jun 14, 2015, 5:30 AM CDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Logan County, ND

The radar

The Bismarck radar (KBIS), 100 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WUUS53 KBIS 140926
SVRBIS
NDC047-141030-
/O.NEW.KBIS.SV.W.0032.150614T0926Z-150614T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
426 AM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOGAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 530 AM CDT

* AT 426 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTH OF NAPOLEON TO 13 MILES WEST OF
  WISHEK...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NAPOLEON AROUND 430 AM CDT.
  GACKLE AROUND 530 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FREDONIA AND BURNSTAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4629 9991 4660 9990 4663 9904 4629 9904
TIME...MOT...LOC 0926Z 263DEG 25KT 4657 9980 4630 9983 

HAIL...0.75IN
WIND...60MPH
 
$$

AYD
4 follow-up statements
823 
WWUS53 KBIS 140939
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 AM CDT SUN JUN 14 2015

NDC047-141030-
/O.CON.KBIS.SV.W.0032.000000T0000Z-150614T1030Z/
LOGAN ND-
439 AM CDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR LOGAN COUNTY...

AT 439 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF NAPOLEON TO 4 MILES NORTHWEST OF
WISHEK...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  GACKLE AROUND 515 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FREDONIA AND BURNSTAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A 
TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY 
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4629 9991 4660 9990 4663 9904 4629 9904
TIME...MOT...LOC 0939Z 263DEG 36KT 4659 9964 4631 9962 

HAIL...0.75IN
WIND...60MPH
 
$$

AYD
339 
WWUS53 KBIS 140951
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT SUN JUN 14 2015

NDC047-141030-
/O.CON.KBIS.SV.W.0032.000000T0000Z-150614T1030Z/
LOGAN ND-
451 AM CDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR LOGAN COUNTY...

AT 451 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF STREETER TO 4 MILES NORTH OF WISHEK...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  GACKLE AROUND 530 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FREDONIA AND BURNSTAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A 
TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY 
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4630 9979 4659 9982 4663 9904 4629 9904
TIME...MOT...LOC 0951Z 264DEG 25KT 4660 9955 4632 9953 

HAIL...0.75IN
WIND...60MPH
 
$$

AYD
700 
WWUS53 KBIS 141011
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
511 AM CDT SUN JUN 14 2015

NDC047-141030-
/O.CON.KBIS.SV.W.0032.000000T0000Z-150614T1030Z/
LOGAN ND-
511 AM CDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR EASTERN LOGAN COUNTY...

AT 511 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF STREETER TO 8 MILES NORTHEAST OF
LEHR...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  GACKLE AROUND 525 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4634 9939 4660 9955 4663 9904 4634 9904
TIME...MOT...LOC 1011Z 259DEG 32KT 4662 9928 4639 9924 

HAIL...0.75IN
WIND...60MPH
 
$$

AYD
650 
WWUS53 KBIS 141023
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
523 AM CDT SUN JUN 14 2015

NDC047-141033-
/O.EXP.KBIS.SV.W.0032.000000T0000Z-150614T1030Z/
LOGAN ND-
523 AM CDT SUN JUN 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN COUNTY WILL
EXPIRE AT 530 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER...HEAVY 
RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.

LAT...LON 4634 9939 4660 9955 4663 9904 4634 9904
TIME...MOT...LOC 1020Z 263DEG 25KT 4662 9928 4639 9924 

$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:11 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 14, 1:11 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
111 AM CDT SUN JUN 14 2015

.UPDATE...
ISSUED AT 111 AM CDT SUN JUN 14 2015

MADE ADDITIONAL ADJUSTMENTS TO POPS BASED ON LATEST RADAR TRENDS
WHICH SHOW AREA OF SHRA/TSRA MOVING INTO SOUTHWEST ND FROM
MONTANA...ANOTHER AREA OF SHRA/TSRA OVER ADAMS...GRANT AND WESTERN
SIOUX COUNTIES AND A LINE OF THUNDERSTORMS ACROSS THE EAST CENTRAL
CWA. HAVE CONTINUED LIKELY POPS ACROSS THE SOUTH...CLOSER TO SD
BORDER WHICH HIGH RES MODELS AND NAM CONTINUE TO SUPPORT.

UPDATE ISSUED AT 1150 PM CDT SAT JUN 13 2015

QUICK UPDATE TO INCREASE POPS ACROSS THE SOUTHWEST WHERE SEVERAL
THUNDERSTORMS...SOME STRONG...HAVE MOVED INTO ADAMS COUNTY. ALSO
ADDED COVERAGE TERMS FOR THE PRECIPITATION OVERNIGHT. MODELS
CONTINUE TO DIMINISH CONVECTION ACROSS THE EAST WHILE THE NEXT
AREA OF PRECIPITATION CONTINUES TO SPREAD ACROSS THE SOUTH.

UPDATE ISSUED AT 932 PM CDT SAT JUN 13 2015

A COLD FRONT HAS MADE ITS WAY SOUTHEAST ACROSS ALL BUT OUR FAR
SOUTHEAST CWA. STILL SOME CONVECTION OCCURRING BEHIND THE FRONT
ACROSS SOUTH CENTRAL INTO THE JAMES RIVER VALLEY DUE TO WEAK
INSTABILITY ALOFT AIDED BY THE RIGHT ENTRANCE REGION OF A STRONG
UPPER JET FROM NORTHEAST MONTANA INTO MANITOBA. THIS JET IS ALSO
PRODUCING CONVECTION OVER THE NORTHERN ROCKIES THAT IS FORECAST TO
MOVE INTO WESTERN NORTH DAKOTA AFTER MIDNIGHT...AND TRACK EAST
ACROSS THE STATE. LATEST ITERATIONS OF THE SHORT TERM MODELS TRACK
THE STRONGEST CONVECTION ALONG THE SOUTH DAKOTA BORDER LATE
TONIGHT INTO SUNDAY MORNING. INSTABILITY WILL BE GREATEST ALONG
THE SOUTH DAKOTA BORDER...BUT SOME THUNDER CANNOT BE RULED OUT
MAINLY ALONG AND SOUTH OF THE I-94 CORRIDOR. MADE SOME MINOR
ADJUSTMENTS TO SKY COVER AND POPS BASED ON LATEST SATELLITE AND
RADAR.

UPDATE ISSUED AT 619 PM CDT SAT JUN 13 2015

SCATTERED SHOWERS AND THUNDERSTORMS HAVE DIMINISHED IN COVERAGE
AND INTENSITY OVER SOUTH CENTRAL NORTH DAKOTA. ONE SEVERE
THUNDERSTORMS PRODUCED QUARTER SIZED HAIL IN SOUTHERN BURLEIGH
COUNTY EARLIER THIS AFTERNOON.

CURRENTLY...THUNDERSTORMS WERE MOVING EAST OUT OF STUTSMAN COUNTY
WITH ANOTHER SMALL AREA OF DIMINISHING CONVECTION MOVING INTO
WESTERN STUTSMAN COUNTY. THERE IS STILL A POSSIBILITY OF
THUNDERSTORM DEVELOPMENT OVER THE SOUTHERN JAMES RIVER VALLEY
EARLY THIS EVENING...BUT THEY MAY BE A LITTLE TOO CAPPED.

ADDITIONAL SHOWERS AND ISOLATED THUNDER IS LIFTING NORTHEAST FROM
NORTHWEST SOUTH DAKOTA INTO FAR SOUTHWEST NORTH DAKOTA...NEAR
HETTINGER. EXPECT ADDITIONAL DEVELOPMENT IN THIS AREA LATER
TONIGHT AND INTO SUNDAY MORNING...LIFTING NORTH AND EAST. IT
APPEARS THAT MOST OF THE LATE NIGHT AND SUNDAY MORNING CONVECTION
WILL REMAIN ALONG AND SOUTH OF THE I-94 CORRIDOR.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)

ISSUED AT 156 PM CDT SAT JUN 13 2015

FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE SCATTERED
THUNDERSTORMS SOUTH CENTRAL AND EAST TODAY INTO THIS
EVENING...SOME POSSIBLY SEVERE...AND LIKELY RAIN SHOWERS AND
ISOLATED THUNDERSTORMS ACROSS THE SOUTH LATER TONIGHT INTO SUNDAY.

CURRENTLY...WEST-NORTHWEST FLOW ALOFT WITH A CLOSED UPPER LOW
OVER SOUTH CENTRAL CANADA. COLD FRONTAL BOUNDARY STRETCHING ACROSS
THE REGION FROM SOUTHWESTERN NORTH DAKOTA NORTHEAST INTO THE
EASTERN SOURIS/WESTERN DEVILS LAKE BASIN REGION. THIS BOUNDARY
WILL CONTINUE TO BE THE FOCUS FOR POSSIBLE SCATTERED
THUNDERSTORMS INTO THIS EVENING AS IT ADVANCES SOUTHEAST...SOME
POSSIBLY SEVERE GIVEN THE DEGREE OF MUCAPE AND 0-6KM SHEAR. MODELS
NOT SHOWING A REAL DEFINED TRIGGER/MID LEVEL WAVE...BUT APPEARS
SUBTLE EMBEDDED IMPULSES MAY BE PRESENT IN LATEST WATER VAPOR AND
HIGH RES MODEL OUTPUT. SOME UPPER LEVEL FORCING ON THE INCREASE
LATER TODAY INTO THIS EVENING WITH THE APPROACH OF AN UPPER LEVEL
JET...ALTHOUGH BEST DYNAMICS ARRIVE LATE TONIGHT.

COLD FRONT MOVES THROUGH THE JAMES RIVER BASIN LATER THIS
EVENING...THEN STALLS JUST TO OUR SOUTH AND EAST THROUGH SUNDAY.
CHANCES FOR PRECIPITATION INCREASE TO LIKELY ACROSS MY SOUTHERN
COUNTIES LATER TONIGHT NEAR THE BOUNDARY AND WHERE WE WILL SEE
INCREASING FORCING ALOFT IN THE RIGHT ENTRANCE REGION OF A STRONG
UPPER LEVEL JET MENTIONED ABOVE. SCALED BACK ON THUNDER MENTION
AFTER 06Z AND THROUGH THE DAY SUNDAY WITH INSTABILITY THERE BUT
MINIMAL. COOLER FOR SUNDAY IN THE MID 60S TO MID 70S THANKS TO CAA
AND AN INCREASE IN CLOUD COVER.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 156 PM CDT SAT JUN 13 2015

MAIN THEME OF A QUASI-ZONAL FLOW THROUGH THE LONG TERM PERIOD WITH
SEVERAL SHORTWAVES TO MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA
REMAINS ON TRACK.

SHOWERS/THUNDERSTORMS SUNDAY EVENING WILL WANE SUNDAY NIGHT FOLLOWED
BY A DRY MONDAY. HOWEVER LOW POPS ALREADY MAKE IT INTO SOUTHWEST
NORTH DAKOTA MONDAY EVENING. MODELS ARE IN GOOD AGREEMENT WITH A
ROUND OF SHOWERS/THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH
DAKOTA FOR TUESDAY/TUESDAY NIGHT. THE LATEST WATER VAPOR SHOWS
THIS NEXT SHORTWAVE TROUGH LOCATED AT AROUND 40N/140W. THIS IS
FORECAST TO MOVE EAST AND CUT ACROSS THE ND/SD BORDER TUESDAY INTO
TUESDAY NIGHT. THE FAVORED LOCATION FOR HEAVIEST PRECIPITATION
AMOUNTS ARE ACROSS THE SOUTH...INCLUDING SOUTH CENTRAL AND THE
JAMES RIVER VALLEY WITH A HALF INCH TO THREE QUARTERS OF AN INCH
OF RAINFALL POSSIBLE. THE ECMWF IS MORE GENEROUS ACROSS SOUTH
CENTRAL WITH QPF VERSUS THE GFS. A BRIEF DRY PERIOD WEDNESDAY...OR
AT LEAST MINIMAL POPS ACROSS WESTERN AND CENTRAL NORTH DAKOTA.
TIMING DIFFERENCES THEN ARISE WITH APPROACHING SHORTWAVES FOR THE
REST OF THE EXTENDED. THE ECMWF BRINGS TWO SHORTWAVES ACROSS...ONE
WEDNESDAY NIGHT AND THE SECOND THURSDAY INTO THURSDAY NIGHT. THE
GFS HAS THE NEXT SHORTWAVE SHIFTING THROUGH THURSDAY NIGHT INTO
FRIDAY. THE SUPERBLEND OVERALL GIVES A CHANCE FOR SHOWERS AND
THUNDERSTORMS WEDNESDAY NIGHT THROUGH SATURDAY. CONCUR WITH THIS
IDEA GIVEN THE PROGRESSIVE FLOW AND AMPLE SHORTWAVES MIGRATING
THROUGH.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 111 AM CDT SUN JUN 14 2015

AN AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE TO
MOVE ACROSS THE SOUTHERN PART OF THE STATE TODAY...THOUGH MAINLY
SOUTH OF TAF SITES. SHOWERS SHOULD MOVE OUT OF THE REGION THIS
EVENING. VFR CONDITONS ARE EXPECTED TO PREVAIL...ESPECIALLY
ACROSS NORTHERN LOCATIONS LIKE KISN AND KMOT. KDIK...KBIS...AND
KJMS COULD SEE BRIEF REDUCTIONS IN VIS/CIG IN SHRA/TSRA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JNS
SHORT TERM...NH
LONG TERM...KS
AVIATION...JNS
Hazardous weather outlook, Jun 14, 4:08 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
408 AM CDT SUN JUN 14 2015

NDZ020-031>037-040>048-050-051-150915-
OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
408 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN NORTH DAKOTA ON
SUNDAY...MAINLY SOUTH OF I-94. HEAVY RAIN WILL OCCUR WITH SOME OF
THESE STORMS. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE OF THUNDERSTORMS RETURNS TO ALL OF WESTERN AND CENTRAL
NORTH DAKOTA TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017>019-021>023-025-150915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-
408 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE OF THUNDERSTORMS RETURNS TO ALL OF WESTERN AND CENTRAL
NORTH DAKOTA TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JNS/AYD

In the hours before

Special weather statement, Jun 13, 11:14 PM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM MDT SAT JUN 13 2015

NDZ044-140445-
ADAMS ND-
1014 PM MDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS COUNTY...

AT 1013 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF WHITE BUTTE...OR 11 MILES NORTHWEST OF LEMMON...MOVING
NORTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN ADAMS
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4610 10253 4621 10218 4620 10216 4597 10199
      4594 10237 4595 10241
TIME...MOT...LOC 0413Z 242DEG 24KT 4605 10232

AYD
Special weather statement, Jun 13, 11:32 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1132 PM CDT SAT JUN 13 2015

NDZ037-140515-
STUTSMAN ND-
1132 PM CDT SAT JUN 13 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL STUTSMAN COUNTY...

AT 1131 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF JAMESTOWN...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...HEAVY RAIN AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  JAMESTOWN AROUND 1145 PM CDT.
  SPIRITWOOD AROUND 1205 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ELDRIDGE.

SEEK SHELTER INSIDE A STURDY BUILDING IF THREATENING WEATHER
APPROACHES.

LAT...LON 4681 9891 4699 9894 4706 9846 4698 9847
      4698 9844 4682 9844
TIME...MOT...LOC 0431Z 263DEG 24KT 4691 9882

AYD
Special weather statement, Jun 14, 3:19 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
319 AM CDT SUN JUN 14 2015

NDZ045-140845-
SIOUX-
319 AM CDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIOUX COUNTY...

AT 318 AM CDT /218 AM MDT/...A STRONG THUNDERSTORM WAS 8 MILES
NORTHEAST OF MCINTOSH...OR 16 MILES WEST OF SELFRIDGE...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SELFRIDGE AND PORCUPINE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4596 10135 4607 10141 4609 10131 4613 10130
      4614 10122 4617 10119 4619 10118 4621 10112
      4624 10110 4628 10101 4604 10084 4595 10127
TIME...MOT...LOC 0818Z 242DEG 21KT 4604 10128

SAVADEL
Special weather statement, Jun 14, 3:50 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
350 AM CDT SUN JUN 14 2015

NDZ045-046-140915-
EMMONS ND-SIOUX ND-
350 AM CDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL EMMONS THROUGH
EASTERN SIOUX COUNTIES...

AT 349 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
BRADDOCK TO LINTON TO NEAR SELFRIDGE...AND MOVING EAST AT 30 MPH.

VERY HEAVY RAIN...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...SELFRIDGE...HAZELTON...CANNON BALL...
BRADDOCK...PRAIRIE KNIGHTS RESORT...CATTAIL RECREATION AREA...
KINTYRE...BEAVER BAY RECREATION AREA AND TEMVIK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4619 10110 4645 10050 4663 10015 4662 9992
      4630 9992 4608 10052 4596 10114
TIME...MOT...LOC 0849Z 252DEG 25KT 4661 9999 4625 10026 4602 10096

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:14 PM CDTSpecial Weather StatementBISAdams31 min
Jun 13, 11:32 PM CDTSpecial Weather StatementBISStutsman43 min
Jun 14, 2:59 AM CDTAreal Flood AdvisoryBISGrant, Sioux6 hr
Jun 14, 3:19 AM CDTSpecial Weather StatementBISSioux26 min
Jun 14, 3:25 AM CDTAreal Flood AdvisoryBISKidder, Stutsman9 hr
Jun 14, 3:50 AM CDTSpecial Weather StatementBISEmmons, Sioux25 min
Jun 14, 4:49 AM CDTSpecial Weather StatementBISEmmons26 min
Jun 14, 5:36 AM CDTSpecial Weather StatementBISMcIntosh24 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.